File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Reverse Hilbert's type integral inequalities

TitleReverse Hilbert's type integral inequalities
Authors
Issue Date2014
PublisherElement doo. The Journal's web site is located at http://mia.ele-math.com/
Citation
Mathematical Inequalities and Applications, 2014, v. 17 n. 4, p. 1551-1561 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/234654
ISSN
2015 Impact Factor: 0.544
2015 SCImago Journal Rankings: 0.630

 

DC FieldValueLanguage
dc.contributor.authorZhao, C-
dc.contributor.authorCheung, WS-
dc.date.accessioned2016-10-14T13:48:18Z-
dc.date.available2016-10-14T13:48:18Z-
dc.date.issued2014-
dc.identifier.citationMathematical Inequalities and Applications, 2014, v. 17 n. 4, p. 1551-1561-
dc.identifier.issn1331-4343-
dc.identifier.urihttp://hdl.handle.net/10722/234654-
dc.languageeng-
dc.publisherElement doo. The Journal's web site is located at http://mia.ele-math.com/-
dc.relation.ispartofMathematical Inequalities and Applications-
dc.titleReverse Hilbert's type integral inequalities-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.identifier.doi10.7153/mia-17-114-
dc.identifier.hkuros270259-
dc.identifier.volume17-
dc.identifier.issue4-
dc.identifier.spage1551-
dc.identifier.epage1561-
dc.publisher.placeCroatia-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats